Finite dimensional chebyshev subspaces of spaces of discontinuous functions

Research output: Contribution to journalArticle


In this paper the author studies the existence and the characterization of the n dimensional Chebyshev subspaces of L1[a, b], B[a, b] and some other spaces of discontinuous functions. In the case when the space admits an n dimensional Chebyshev subspace, the author develops a complete characterization for those n dimensional Chebyshev subspaces. In the case when the space does not admit an n dimensional Chebyshev subspaces, the author proves it.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalJaen Journal on Approximation
Issue number1
Publication statusPublished - 2015



  • Banach lattice
  • Best approximation
  • Chebyshev spaces
  • Spaces of discontinuous functions

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis

Cite this